Welcome to American Journal of Modeling and Optimization

American Journal of Modeling and Optimization is a peer-reviewed, open access journal that publishes original research articles and review articles in all areas of modeling and optimization. The goal of this journal is to provide a platform for scientists and academicians all over the world to promote, share, and discuss various new issues and developments in different areas of modeling and optimization.

ISSN (Print): 2333-1143

ISSN (Online): 2333-1267

Editor-in-Chief: Dr Anil Kumar Gupta

Website: http://www.sciepub.com/journal/AJMO

   

American Journal of Modeling and Optimization. 2015, 3(2), 40-49
doi: 10.12691/ajmo-3-2-2
American Journal of Modeling and Optimization. 2015, 3(2), 50-55
doi: 10.12691/ajmo-3-2-3